# SDR DALA1023959886

- Difficulty date: September 25, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK AT NR 2 ENGINE PYLON UNDER PANEL 8111A REAR SPAR UPPER CLIP AT AFT ENGINE MOUNT BRACKET UNDER BOLT.  REPAIRED IAW SRM 51-30-5, SRM 51-30-1, DWG 9958221.
